VOL. 167 · NO. 2 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 167 (2), (1995)
No abstract available
Articles
Manuel Alfaro
Pacific J. Math. 167 (2), 201-214, (1995)
KEYWORDS: 52A40, 05C35, 52A37
No abstract available
Sunghan Bae
Pacific J. Math. 167 (2), 215-230, (1995)
KEYWORDS: 11G09, 11R58
No abstract available
Jose Perez Blanco
Pacific J. Math. 167 (2), 231-241, (1995)
KEYWORDS: 32S45, 14E05
No abstract available
Anthony Carbery, James Vance, Stephen Wainger, David Watson, James Wright
Pacific J. Math. 167 (2), 243-262, (1995)
KEYWORDS: 42B25
No abstract available
Robert Gross, Joseph Silverman
Pacific J. Math. 167 (2), 263-288, (1995)
KEYWORDS: 11G05, 11D25
No abstract available
James A. Jenkins
Pacific J. Math. 167 (2), 289-292, (1995)
KEYWORDS: 30C65
No abstract available
Chull Park, David Skoug
Pacific J. Math. 167 (2), 293-312, (1995)
KEYWORDS: 28C20
No abstract available
Carolyn Pfeffer Johnston
Pacific J. Math. 167 (2), 313-326, (1995)
KEYWORDS: 22E27, 22D10, 22E40, 43A30
No abstract available
Mark Reeder
Pacific J. Math. 167 (2), 327-343, (1995)
KEYWORDS: 22E46
No abstract available
Thomas R. Shemanske, Lynne H. Walling
Pacific J. Math. 167 (2), 345-383, (1995)
KEYWORDS: 11F37, 11F12, 11F32, 11F41
No abstract available
Fei Xu
Pacific J. Math. 167 (2), 385-398, (1995)
KEYWORDS: 11E08, 11E57, 20G25
No abstract available
Back Matter
Pacific J. Math. 167 (2), (1995)
No abstract available
Back to Top